# SDR DXTA200803060

- Difficulty date: May 14, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N858QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258691
- Aircraft time: 2,683 hours, 1,878 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Intermittent
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN APPLYING BRAKES, THEY TAKE A WHILE TO APPLY AND THEN GRAB ALL AT ONCE.  DURING ENGINE RUNS  APPLIED BRAKES AND NOTICED SMOOTH INCREASE IN PRESSURE AS SHOWN ON BRAKE PRESSURE GAUGE. DURING TAXI, APPLIED AND RELEASE BRAKES MANY TIMES WITH NO DEFECTS.
